# SDR REXA97146

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: G40608901
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR DID NOT RISE ON TAKEOFF ROLL.  REMOVED AND REPLACED AIRSPEED INDICATOR.  (M)
